Journal Article

Oscillations in lossless propagation models: a Liapunov–Krasovskii approach

Vladimir Răsvan and Silviu‐Iulian Niculescu

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 19, issue 1_and_2, pages 157-172
Published in print March 2002 | ISSN: 0265-0754
Published online March 2002 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/19.1_and_2.157
Oscillations in lossless propagation models: a Liapunov–Krasovskii approach

Show Summary Details

Preview

This paper focuses on Forced oscillations (periodic and almost periodic) in some dynamical models described by coupled differential and difference equations. The existence and stability result is based on a theorem on invariant manifolds on Banach spaces due to Kurzweil and Halanay. The state‐space (based on Liapunov–Krasovskii functionals combined with the S‐procedure) approach is considered. An illustrative example is presented and some conclusions are drawn concerning sharpness and ease in applications of the method.

Keywords: lossless propagation; oscillations; Krasovskii functionals

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.